# SDR YENA2024022600290

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 48,885 hours, 17,082 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1695, MCO-SJO. 'ON DESCENT INTO SJO DIRTY SOCK ODOR SMELLED LIKE BURNING CRAYONS - NOT APU RELATED ( PACKS ); PERFORMED ECS DE CONTAMONATIN ON PACK 1 AND 2 PER MAB 00-07-23-026. REPLACED RECIR FILTERS (HEPA) PER AMM 21-21-41. NO ODOR NOTED. MDDR CLEARED. MX-4 UPADTED. PLACARD REMOVED. MCC NOTIFIED.'
